MAUDE Adverse Event Report: LIMACORPORATE S.P.A SMR SHOULDER; REVERSE LINER 40MM +3MM

LIMACORPORATE S.P.A SMR SHOULDER; REVERSE LINER 40MM +3MM
Model Number 1365.50.815
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 05/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of manufacturing and sterilization records did not highlight any pre-existing anomaly or non conformity on involved batch of liner that could have contributed to reported issue.The manufacturer will provide a final report as soon as the investigation is completed.
 
Event or Problem Description
Revision surgery performed on (b)(6) 2025 due to shoulder instability.Surgeon removed the pre-existing smr reverse liner +3mm d.40mm (part number: 1365.50.815, lot: 23at40l, sterilization: 2400045) and implanted an extension for humeral reverse body (part number: 1352.15.001) and a reverse liner retentive std dia 40mm (part number: 1365.50.811) to improve shoulder stability.Previous surgery date is unknown, as well as other components implanted in previous surgery.Patient is a male, date of birth on (b)(6) 1962.The event occurred in the united states.
 
Event or Problem Description
Revision surgery performed on (b)(6), 2025 due to shoulder instability.Surgeon removed the pre-existing smr reverse liner +3mm d.40mm (part number 1365.50.815, lot 23at40l, sterilization 2400045) and implanted an extension for humeral reverse body (part number 1352.15.001) and a reverse liner retentive std dia 40mm (part number 1365.50.811) to improve shoulder stability.Previous surgery date is unknown, as well as other components implanted in previous surgery.Patient is a male, date of birth (b)(6), 1962.The event occurred in the united states.
 
Additional Manufacturer Narrative
Review of manufacturing and sterilization records did not highlight any pre-existing anomaly or non conformity on involved batch of liner that could have contributed to reported issue.Complaint database review revealed no further similar events for involved lot, thus excluding a systematic quality issue.From follow-up communication it was confirmed that no x-rays are available and, even if the surgeon would have used a smr reverse retentive liner +3mm in revision, he decided to use a standard retentive liner because the 4mm side wall would not allow him to reduce the shoulder but the retentive style was needed to resolve instability.Hence, considering that: - review of dhr did not highlight any pre-existing anomaly, - no other similar complaint has been reported for involved lot, - issue was solved increasing thickness of the construct with extension and using a retentive liner, the manufacturer has no evidence to consider the event as product related.Based on the available pms data, the revision rate of smr reverse liners, belonging to the family product codes 1360.50.Xxx, 1361.50.Xxx and 1365.50.Xxx due to instability is around 0.04%.According to the investigation carried out, no corrective action is needed for this event.The manufacturer will continue monitoring the market in order to detect any similar event.

Brand Name
SMR SHOULDER
Common Device Name
REVERSE LINER 40MM +3MM
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key23789513
Report Number3008021110-2025-00168
Device Sequence Number12149157
Product Code PHX
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K142139
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Other
Type of Report Initial,Followup
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1365.50.815
Device Lot Number23AT40L
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/12/2025
Supplement Report FDA Received Date05/18/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale